# SDR SIMA202007143004

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 36,436 hours, 32,118 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG AIR/GND FAIL CAUTION MESSAGE DURING TAKEOFF LANDING GEAR LEVER LOCKED INTO DOWN POSITION AND GEAR WOULD NOT RETRACT.  ALL INDICATIONS INDICATED DOWN AND LOCKED.  RESTORED LATERAL PLAY IN NLG TRUNNION REPLACED NLG WOW PROX SENSOR AND HARNESS.  REF NRWC 942-ORD-04796 THUR 942-ORD-04804 FOR WORK PREFORMED.  REF LOG PAGE 4667438 ITEM NR 1 FOR FCF.
